MathSciNet Relay Station
MathSciNet bibliographic data
MR2377497 (2009a:20061) 20F36 (20F55 20F67)
Haglund, Frédéric; Wise, Daniel T. Special cube complexes. Geom. Funct. Anal. 17 (2008), no. 5, 1551–1620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement